Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Computing endomorphism rings of abelian varieties of dimension two
HTML articles powered by AMS MathViewer

by Gaetan Bisson PDF
Math. Comp. 84 (2015), 1977-1989 Request permission

Abstract:

Generalizing a method of Sutherland and the author for elliptic cur ves we design a subexponential algorithm for computing the endomorphism rings of ordinary abelian varieties of dimension two over finite fields. Although its correctness and complexity analysis rest on several assumptions, we report on practical computations showing that it performs very well and can easily handle previously intractable cases.

Note. Some results of this paper previously appeared in the author’s thesis, [Endomorphism Rings in Cryptography, Ph.D. Thesis. Eindhoven University of Technology and Institut National Polytechnique de Lorraine, 2011. ISBN: 90-386-2519-7].

References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11Y40, 14Q15
  • Retrieve articles in all journals with MSC (2010): 11Y40, 14Q15
Additional Information
  • Gaetan Bisson
  • Affiliation: University of French Polynesia, BP6570, 98702 Faaa, French Polynesia
  • Email: bisson@gaati.org
  • Received by editor(s): September 24, 2012
  • Received by editor(s) in revised form: October 15, 2013
  • Published electronically: January 20, 2015
  • © Copyright 2015 American Mathematical Society
  • Journal: Math. Comp. 84 (2015), 1977-1989
  • MSC (2010): Primary 11Y40, 14Q15
  • DOI: https://doi.org/10.1090/S0025-5718-2015-02938-X
  • MathSciNet review: 3335900